MAUDE Adverse Event Report: SALTER LABS SALTER LABS; CANNULA, INFANT, OXYGEN W/3-CHANNEL TUBE 7'

SALTER LABS SALTER LABS; CANNULA, INFANT, OXYGEN W/3-CHANNEL TUBE 7'
Model Number 1601-7-50
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This could have been an interruption in therapy had they not been removed from the patient.
 
Event or Problem Description
It was observed that the low flow nasal cannula broke while being taken off the patient.The tubing seemed to have come loose from the part of the cannula that rests in the patient's nose.
 
Event or Problem Description
It was observed that the low flow nasal cannula broke while being taken off the patient.The tubing seemed to have come loose from the part of the cannula that rests in the patient's nose. .
 
Additional Manufacturer Narrative
This could have been an interruption in therapy had they not been removed from the patient.No images or returned inventory, complaint unconfirmed.The issue was stated as the low flow nasal cannula broke as it was being removed from the patient, the tubing slipped from the face piece.There was no inventory from lot 394908 for product 1601-7-50.There was evidence of scrap for all parts of the assembly present.During visual inspections there were more parts pulled, there were no deviations or nonconformities.In the last 24 months, there have been 6 related complaints with 1601-7-50 and 22 confirmed within the product family.Patient risk- in rma-20017a, for step r26, the issue is described as "oxygen delivery interrupted", with a causation "cannula components not bonded together securely", there was no indication during the dhr review that pull testing was missed, therefore s=8.O=2, rpn=16 (less than 25 risk is acceptable), rc=1.Root cause cannot be determined at this time.However, likely root cause is lack of bonding agent applied to the face piece during assembly.See (b)(6).

Brand Name
SALTER LABS
Common Device Name
CANNULA, INFANT, OXYGEN W/3-CHANNEL TUBE 7'
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18773722
Report Number3000219639-2024-00021
Device Sequence Number15388293
Product Code CAT
UDI-Device Identifier20607411100387
UDI-Public20607411100387
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1601-7-50
Device Catalogue Number1601-7-50
Device Lot Number394908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown